# SDR CALA2025013002133

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 96,084 hours, 23,232 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

1R DOOR WILL NOT ARM REMOVED FOD, DOOR ARMS AND DISARMS NORMAL.
